# SDR CA070123015

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 06128H7329
- Condition: Cracked
- Location: Cockpit
- Part time: 564 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LT WINDSHIELD CRACKED.  LT WINDSHIELD REPLACED IAW AMM 56-11-01-000-801 (TC NR 20070123015)
